The Witten–Reshetikhin–Turaev invariant for links in finite order mapping tori I

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  • Jørgen Ellegaard Andersen
  • Benjamin Himpel, Søren Fuglede Jørgensen, University of Uppsala, Sweden, SwedenJohan Martens, United KingdomBrendan Donald Kenneth McLellan, United States
We state Asymptotic Expansion and Growth Rate conjectures for the Witten–Reshetikhin–Turaev invariants of arbitrary framed links in 3-manifolds, and we prove these conjectures for the natural links in mapping tori of finite-order automorphisms of marked surfaces. Our approach is based upon geometric quantisation of the moduli space of parabolic bundles on the surface, which we show coincides with the construction of the Witten–Reshetikhin–Turaev invariants.
Original languageEnglish
JournalAdvances in Mathematics
Volume304
Pages (from-to)131-178
ISSN0001-8708
DOIs
Publication statusPublished - 2 Jan 2017

    Research areas

  • Witten–Reshetikhin–Turaev link invariants, Chern–Simons theory, TQFT

See relations at Aarhus University Citationformats

ID: 108324865